# SDR CA980610015

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: C2TE103AND
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AD CF-97-06 THE TIP RIB OF THE LEFT ELEVATOR WAS FOUND SEVERELY CORRODED.
